Volume 5, Issue 1

 

ارسال های اخیر

  • Adomian Decomposition Method On Nonlinear Singular Cauchy Problem of Euler-Poisson- Darbuox equation 

    Wanjala, Iyaya (Islamic Azad University, Rasht Branchدانشگاه آزاد اسلامی واحد رشت, 2013-01-01)
    n this paper, we apply Picard's Iteration Method followed by Adomian Decomposition Method to solve a nonlinear Singular Cauchy Problem of Euler- Poisson- Darboux Equation. The solution of the problem is much simplified ...

  • An epidemic model for the transmission dynamics of HIV/AIDS with different clinical stages 

    Omar, Sandip (Islamic Azad University, Rasht Branchدانشگاه آزاد اسلامی واحد رشت, 2013-01-01)
    In this paper, a five–dimensional mathematical model is proposed for the transmission dynamics of HIV/AIDS within a population of varying size. In writing the model, we have divided the population under consideration ...

  • Canonical representation for approximating solution of fuzzy polynomial equations 

    Salehnegad, M.؛ Abbasbandy, S.؛ Mosleh, M.؛ Otadi, M. (Islamic Azad University, Rasht Branchدانشگاه آزاد اسلامی واحد رشت, 2013-01-01)
    In this paper, the concept of canonical representation is proposed to find fuzzy roots of fuzzy polynomial equations. We transform fuzzy polynomial equations to system of crisp polynomial equations, this transformation ...

  • Convex Surface Visualization Using Rational Bi- cubic Function 

    Zawwar Hussain, Malik؛ Saadia, Fareeha؛ Hussain, Maria (Islamic Azad University, Rasht Branchدانشگاه آزاد اسلامی واحد رشت, 2013-01-01)
    The rational cubic function with three parameters has been extended to rational bi-cubic function to visualize the shape of regular convex surface data. The rational bi-cubic function involves six parameters in each ...